# SDR CALA2023080202405

- Difficulty date: August 2, 2023
- Submitted: August 2, 2023
- Operation: Air carrier
- Aircraft: N68061
- Make and model: Boeing 767424ER
- Aircraft serial: 29456
- Aircraft time: 83,624 hours, 11,839 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Part number: 145T2524
- Condition: Cracked
- Location: Sta955 Rear Spr
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1EA HOLE FOUND CRACK AT LH STA 955 REAR SPAR BULKHEAD FAILSAFE STRAP TRANSFER REF. NON-ROUTINE HX NRC WO.2023425 AND ORIGINATED EMP V906014 LH STA 955 REAR SPAR BULKHEAD FAILSAFE STRAP REPAIRED AS PER EA5340-01385 REV ORIG OP003 WORK ACCOMPLISHED BY MECHANIC V897470 INSPECTED BY V896888 RII INSPECT IS OKAY. APPROVED BY HX243551
